# SDR UPS07850709

- Difficulty date: August 22, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FITTING CRACKED AT TOP OF VERTICAL STAB SPAR, BETWEEN LT AND RT SPAR CAPS.  REPAIRED STIFFENER ON VERTICAL STAB SPAR IAW DWG 4651109 AND SRM 51-1-20 D.
